# SDR VNAA2017061700004

- Difficulty date: May 27, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 5,034 hours, 4,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH RECIRCULATION FANS INOPERATIVE AND SMOKE ODOR WHEN RECIRCULATION FAN SWITCH IS ON.   REMOVED AND REPLACED THE RIGHT SIDE FAN FILTER.
